OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.14 (1982) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6411

Title: Representation of Post L-algebras by rings of sets
Authors: Yaqub, Fawzi M.
Issue Date: 1982
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Fawzi M. Yaqub, "Representation of Post L-algebras by rings of sets", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 14 (1982), pp. 32-40.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
14 (1982)
Abstract: Usando la topologia di Priestly, si associa a ciascuna Post L-algebra P uno spazio compatto P{*} con ordinamento totale sconnesso e si mostra che P è isomorfa al Post L-anello dei sottoinsiemi chiusi crescenti di P{*}.Si determinano poi i Post L-spazi e si mostra ch'essi sono in corrispondenza biunivoca con le Post L-algebre. Si mostra infine che se L è finito, una $\alpha$-Post L-algebra P= (B, L) è isomorfa ad un $\alpha$-Post L-anello (di sottoinsiemi di P{*}), modulo un $\alpha$-Post L-ideale se e solo se B è un $\alpha$-rappresentabile algebra di Boole.
Using the Priestly topology, we assign to each Post L-algebra P a compact totally order disconnected space P{*} and show that P is isomorphic to the Post L-ring of clopen increasing subsets of P{*}. Post L-spaces are identified and are shown to be in one to one correspondence with Post L-algebras. It is also shown that if L is finite, then an$\alpha$-Post L-algebra P= (B, L) is isomorphic to an $\alpha$-Post L-ring ( of subsets of P{*}) modulo an $\alpha$-Post L-ideal if and only if B is an $\alpha$-representable Boolean algebra.
URI: http://hdl.handle.net/10077/6411
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.14 (1982)

Files in This Item:

File Description SizeFormat
YaqubRendMat14.pdf753.41 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.